Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Unprotected sex, withdrawal method. Vagina tight, result faint blue. Pregnant?

I had my period on 31st August which lasted 6 days, had unprotected sex on 7 + 8 sept and started pill on 13th, however I only took a pill on 13 and 14th sept and then stopped them. I had unprotected sex on 15 + 16 September and then had a withdrawal bleed on 18-23 which was light and brown in colour. On 2nd October I had spotting ( discharge , not blood ) which lasted until 5th October. Which I then took a pregnancy test (clearblue plus) and got a very faint positive. And also tested with an internet cheapie (one step) and got a faint positive. So I retested in the afternoon and another very faint positive with clearblue plus. I tested 4 days later and got another faint positive on clearblue (which i took out the casing to get a better look at 8 minutes and a definite blue, thick line was visible) and Internet cheapie was also a very faint positive. Last night I noticed my vagina is very tight (swollen) and has a blue/purple tint so I retested this morning with clearblue plus and got a negative. Could I be pregnant and get a false negative? And would the vaginal tightness be caused by pregnancy?
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor